# SDR UALA2008111305934

- Difficulty date: September 30, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 70,638 hours, 11,535 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'R OIL FILTER' STATUS MSG DISPLAYED.  REPLACED MAIN OIL FILTER & ENGINE OIL SCREEN.  ENG RUN PERFORMED.  NO LEAKS NOTED AND NO FURTHER MSG DISPLAYED.
